# SDR IPXA2018091033736

- Difficulty date: August 31, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, NR 2 PYLON AFT LOWER FAIRING AFT SKIN IS CRACKED AT BOTTOM CORNER. REPAIRED IAW SREO EO NR A300-5450-21297-1.
